# SDR UALA2012081704581

- Difficulty date: August 17, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 59,319 hours, 22,206 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Component: Light
- Component part number: BR964422
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX SIDE AISLE EMERGENCY LIGHT LENS BROKEN.  REPLACED EMERGENCY LIGHT.  OPS CHECKED GOOD.
